# SDR IPXA2020072458184

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 26,944 hours, 17,640 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, EQUIPMENT COOLING, OVERHEAT LIGHT IN THE ALTERNATE POS. DU TO FANS NR 1. FOLLOWED BY F/O LOSING FD, SWITCHED TO SOURCE C CENTER THEN EQUIPMENT COOLING SUPPLY FAN NR 2, CIRTCUT BREAKER TRIPPED STATUS MESSAGE EQUIP CLG FLOW, EQUIP CLG,  REMOVED AND REPLACED NR 2 E/E COOLING FAN IAW AMM 21-58-06-401. PERFORMED OPS CHECKED OF COOLING FAN IAW AMM 21-58-06-501. OPS CHECKED NORMAL.
